Record number :
932045
Title of article :
A Study of Boundedness in Probabilistic Normed Spaces
Author/Authors :
Bernardo Lafuerza Guill´en، نويسنده , , U Jos´e Antonio Rodr´?guez Lallena، نويسنده , , †، نويسنده , , Carlo Sempi، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1999
Pages :
14
From page :
183
To page :
196
Abstract :
Probabilistic normed spaces have been redefined by Alsina, Schweizer, and Sklar. We give a detailed analysis of various boundedness notions for linear operators between such spaces and we study the relationship among them and also with the notion of continuity.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1999
Link To Document :
بازگشت